# SDR ASOA201871762015

- Difficulty date: July 15, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 33,587 hours, 24,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY FLOOD LIGHT AT ROWS 16 AND 18 INOP. RELAMPED OVERHEAD EMERGENCY FLOOD LIGHTS AT ROW 16 AND 18 IAW AMM 33-51-09. OPS CHECK GOOD.
